# SDR REX2008F00010

- Difficulty date: June 16, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLIGHT SPOILER AND SPOILERON FAIL MESSAGE IN FLIGHT, QRH FOLLOWED, EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT.  SYSTEM INSPECTED AND RESET PER FAULT ISOLATION MANUAL (FIM).  (S)
